# SDR 2022F00314

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: General aviation
- Aircraft: N563WA
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 80,070 hours, 20,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T10771
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1197+88 FWD SIDE FLOOR FRAME LOWER SUPPORT FOUND CORRODED.   AFT CARGO - STA 1197+88 FWD SIDE FLOOR FRAME LOWER CORRODED SUPPORT REMOVED AND REPLACED WITH FABRICATED LOWER SUPPORT AS PER B767-300 SRM 51-40-02 REV 119. LOWER SUPPORT FABRICATED AS PER B767-300 BOEING DRAWING 146T1077 REV B AND CONTROL NO. 0270657192.
